# SDR 2003F00130

- Difficulty date: October 23, 2002
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N152CQ
- Make and model: Saab SF340A
- Aircraft serial: 152
- Engine: Ge CT75A2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 4512, DURING CRUISE, ITT SPIKE ON RT ENGINE FROM 800 DEGREES TO 855 DEGREES FOR ONE MINUTE AT 88 PERCENT TORQUE, REDUCED TORQUE TO 83 PERCENT, ITT FLUX 766 DEGREES TO 826 DEGREES THEN STABILIZED AT 766 DEGREES, LT ENGINE AT 750 DEGREES, RETURNED TO BNA.  PERFORMED A GROUND RUN, NO DEFECTS NOTED, A/C RETURNED TO SERVICE.  (M)
